Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

1983 year

Complex n-dimensional homogeneous spaces homotopically equivalent to (2n-2)-dimensional compact manifolds, Selecta Math. Sov. 3, no.3 (1983/84), 286 - 290

Authors: Akhiezer D.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site